• My husband is having many side effects while getting radiation therapy. He is having full brain radiation, and radiation to lower spine.

    Asked by lady1hawk on Monday, November 5, 2012

    My husband is having many side effects while getting radiation therapy. He is having full brain radiation, and radiation to lower spine.

    He has stage 4 metas lung cancer. after 1 chemo he was started on rad.After 3 sessions, he lost 20 lbs! They gave Rex for nausea and an appetite stimulant. Also gave pain meds. He has now completed 9 of 20 sessions, he has gained back 20 lbs. we had to get a wheelchair ! Before he started, he was able to walk with a cane. Anybody have any idea if he will improve ? I am so very worried

    2 Answers from the Community

    • Harry's Avatar
      Harry

      Ususally, the side effects fade after treatment ends. But, you should talk to his doctors. Maybe they can do something.

      over 4 years ago
    • Mollie's Avatar
      Mollie

      My grandma did gain some strength back. He's younger too so that should help!!! Hang in there.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, lung cancer questions.  Also, don't forget to check out our Adenocarcinoma, Lung Cancer page.